# SDR FDEA201112025167

- Difficulty date: December 2, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6517510286
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR UPPER HORIZ SUPPORT ANGLE FASTENERS WITH NO ED AT BS 1183   BULKHEAD JUST BELOW THE AFT ENTRY DOOR DURING ACCESS TO VERT BEAM REPAIR.  REMOVED SUPPORT WEB, FABRICATED NEW WEB, TREATED & PRIMED AND INSTALLED IAW   SRM 51-30-2, SRM 51-10-2, & EA 7-5310-143956, SECTION 2. TRIMMED OUT DAMAGE HORIZ CHORD ANGLE, NDT INSPECTED AREA, FABRICATED REPAIR PARTS, TREATED & PRIMED & INSTALLED AT AFT AIRSTAIRS UPPER HORIZ SUPPORT ANGLE BS 1183 BULKHEAD IAW SRM 51-30-2, SRM 51-10-2 AND EA 7-5310-143956, FUSELAGE AD 98-11-03R1, BS 1183 BULKHEAD WEB WITH INSUFFICENT FASTENER SPACING AT LBL 12, SECTION 3.
